Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi. It's been approx 5 months since I have been on birth control & I have been using the same pill for quite some time, until recently my doctor gave me a new branded pill. Rigedvon to Microgynon 30.
    The first week on the new pill was fine however during the 2 week, my period started. Baring in mind I hadn't missed a pill or had it late. By period I don't mean spotting, I mean an actual period. Heavy bleeding. My stomach has been in pain for 4 days now ASWELL. Is this normal??
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    Your body is probably just getting used to the hormones. Why did your doctor change you from Rigevidon?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 1, 2017
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.